Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 939162, 19 pages
Research Article

Higher-Order Dynamic Delay Differential Equations on Time Scales

1School of Mathematics and Quantitative Economics, Shandong University of Finance and Economics, Jinan 250014, China
2School of Mathematical Sciences, Qufu Normal University, Qufu 273165, China
3School of Economics, Shandong University, Jinan 250014, China

Received 11 October 2011; Accepted 12 February 2012

Academic Editor: Yansheng Liu

Copyright © 2012 Hua Su et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hua Su, Lishan Liu, and Xinjun Wang, “Higher-Order Dynamic Delay Differential Equations on Time Scales,” Journal of Applied Mathematics, vol. 2012, Article ID 939162, 19 pages, 2012.